# SDR QXEA2021062100302

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 8,738 hours, 5,318 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Beacon
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN BEACON SWITCH TURNED ON, TURNING ON BOTH BEACONS, BURNING SMELL WAS NOTED. REMOVED FROM SERVICE. DETACHED LIGHTING PANEL WITHOUT DISCONNECTING, INSPECTED BEACON SWITCH FOUND NO OBVIOUS DEFECT, NO BURNING NOTED AND NO HEAT INDICATION OF WIRING OR SWITCH NOTED. RE SECURED LIGHTING PANEL. UPPER BEACON LIGHT WORKING NORMAL, LOWER BEACON LIGHT ON DEFERRAL REF LP 951803.
